# SDR FQAR20170817080

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Aircraft: N303PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496122
- Aircraft time: 9,835 hours
- Engine: Lyc O360A1H6
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 86326003
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LEFT ENGINE NACELLE INBD ANGLE AT UPPER WING SKIN WAS FOUND CRACKED. CRACKING OCCURRED BETWEEN FASTENER HOLES MIDWAY UP NACELLE.
